I had 2ml of redexis injected in my cheek and naso labial folds ( 1ml either side ) directly after it looked great but as the hours passed it started to swell and become lumpy. This is now the second day and its still the same, it looks awful and I am very upset. When I called the clinic they told me that swelling was normal ( I wasn't advised of this before being given the redexis ) and that it would go down and that I should massage lumps once swelling has gone. I am devastated :'-(
Can Redexis Be Dissolved? Is It Normal to Have Swelling and Lumps?
Doctor Answers (1)
First, all HA fillers can be dissolved and so yes, ReDexis can be dissolved. Because it is bead-like in consistency, it may take several rounds of hyaluronidase/Vitrase to do this. Second, any type of filler can cause swelling and this should be expected. Swelling can last up to two weeks, and it is something that should be explained but should be expected. I would not advise you to dissolve your filler until two weeks have passed so it can be determined what is filler, and what is swelling. Note also please that ReDexis is not approved for use in the U.S. at this time.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.